# SDR ASAA2015080312700

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 10,858 hours, 3,508 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN FMC DISAGREE AFTER PUSHBACK.  ACFT GROUNDED. PERFORMED THE QRH AND THE FMC DISAGREE WENT AWAY QRH COMPLETED.
